Autors: Kamenov, O. Y., Angova, A. P.
Title: Exact Periodic Solutions of the Nonintegrable Kawahara Equation
Keywords: Kawahara evolution equation, bilinear transformation method, spatial displacements

Abstract: In the present paper, we have obtained an exact biperiodic, one-phase solution of the Kawahara evolution equation. Two classes of real periodic waves generated by the biperiodic solution have been analysed. A modification of the bilinear-transformation method has been applied allowing to provide a single solution of the residual equation derived from the bidifferential reduction of the considered nonintegrable equation. It is shown that the spatial displacements are individual for each separate harmonic of the real periodic solutions.

References

    Issue

    ISRN Mathematical Physics, vol. 2012, pp. 185469 (11), 2012, United States, Hindawi Publishing Corporation

    Copyright Hindawi Publishing Corporation

    Full text of the publication

    Вид: статия в списание, публикация в реферирано издание